Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ear problem, mainly during night

Hi Sir, I am facing continuous sound problem with my left year. its sounds continuous as if some worm is inside my ear. I contacted an ENT specialist and he said no issue from outer year. in day times i dont have much problem but in night times when the power is off this sound alarming. Please suggest me Thanks, Anil K
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
WELCOME TO HCM.
U R SUFFERING FROM SOUND IN EAR ESPECIALLY DURING NIGHT TIME. V CALL IT AS TINNITUS. U NEED TO MAKE UR MIND FIRST TO START THINKING THAT LET THIS SOUND BE THERE. I M NOT GOING TO GET CARRIED AWAY WITH THIS. IT IS NOT GOING TO DO ANY HARM TO ME. IT WILL GO ONE DAY. THIS POSITIVE APPROACH COMES UNDER TINNITUS RETRAINING THERAPY. IF U START THINKING LIKE THIS, SOON THIS SOUND WILL FADE AWAY. ALONG WITH THIHS U NEED TO TAKE GINKGO BILOBA TABLET AND A NEUROGENIC VITAMIN TABLET FOR AROUND 2 MONTHS. U WILL GET BETTER SOON.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor